# SDR CA130701015

- Difficulty date: June 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O ROLL, A LOUD NOISE WAS HEARD FOLLOWED BY A MASTER WARNING FOR ENGINE VIBRATIONS.  THE T/O WAS ABORTED AND THE A/C EXITED THE RUNWAY SAFELY.  POST EVENT INSPECTION FOUND THAT THE FAN COULD NOT BE ROTATED.
